| Catalog Number |
305194 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported needle/syringe did not have a hole and was unable to puncture the sterile water.Complaint description: material # 305194 batch # 3347792 patient reports that she had a defective supply (sterile water and needle/syringe) in the gattex ancillary supply kit.Patient said the needle/syringe did not have a hole and was unable to puncture the sterile water.Patient used two sterile water vials which ended up leaking and also need replaced.Unknown if patient experienced an adverse event or if defective device is still on hand.Ae: no ae reported.
Additional Manufacturer Narrative
H11 -a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Additional Manufacturer Narrative
(b)(4) follow up.A device history record review was completed by our quality engineer team for provided material number 305194 and lot number 3347792.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.